# SDR MWEA96405

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST SECTION OF CABIN OVERHEAD EMERGENCY LIGHT INOP.  REPLACED BATTERY IN NR 2 EMERGENCY BATTERY PACK POWER SUPPLY.
